Travacalm Original

Each tablet contains dimenhydrinate 50 mg, hyoscine hydrobromide 0.2mg and caffeine 20mg.

/

Travacalm Original is a unique product to treat travel sickness because it contains a combination of dimenhydrinate, hyoscine hydrobromide and caffeine. Dimenhydrinate is an antihistamine that has an anti-vomiting effect. Hyoscine hydrobromide is an anticholinergic drug. Anticholinergics have a wide variety of actions and are well known for their use in the prevention of travel sickness. Dimenhydrinate is longer acting than hyoscine hydrobromide. Both of these ingredients may cause drowsiness. The addition of caffeine helps to counteract the drowsiness.

Travacalm Original is ideal for travel of longer duration and can be used in children over the age of four years.


Contains: Lactose and wheat starch.

Warning: This medication may cause drowsiness. If affected, do not drive a vehicle or operate machinery. Avoid alchohol. Not recommended for children under four years of age.



Next page